# SDR HEEA060874

- Difficulty date: February 23, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8593X
- Make and model: Bell 206L-3
- Aircraft serial: 51509
- System (JASC): 3110 · Instrument Panel
- Part: Indicator
- Part number: 206075681117
- Condition: Erratic
- Location: Dual Tachometer
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INDICATOR NEEDLES ERRATIC AND STICK ON DUAL TACHOMETER.
